# SDR SIMA2018100130002

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 34,227 hours, 30,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND INTERIOR RT OVERWING EMERGENCY EXIT LIGHTED SIGN INOP-C/A-REMOVED AND REPLACED INTERIOR RT OVERWING EMERGENCY EXIT LIGHTED SIGN IAW AMM 33-50-14. SEE NRWC 678-ORD-02684 FOR OPERATIONAL CHECK
